| Catalog Number |
02.12.T3I4L |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
03/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21-mar-2024.Lot 1901366: (b)(4) items manufactured and released on 26-jun-2019.Expiration date: 2024-06-11.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 4 years and 6 months after primary, the patient came in reporting pain due to a subsided tibial baseplate and the cause is unknown.The surgeon revised all components and the surgery was completed successfully.